# SDR CALA2015091800774

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 334459
- Aircraft time: 25,135 hours, 8,669 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING C SCAN, FOUND CRACK ON RT HORIZONTAL STAB LOWER SKIN AT STAB STATION 129.5, 10" FWD OF AFT EDGE OF SKIN.  CRACK IS APPROX 1" LONG.  INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.  DIP INITIATED IAW SRM 55-10-01 REPAIR 11 PARA 5,TABLE 204.  PERFORM DV & LFEC INSPECTIONS AT 56,000 TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTIONS EVERY 9,000 FLIGHT CYCLES.
